Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Tercentennial anniversary of Bernoulli's law of large numbers


Author: Manfred Denker
Journal: Bull. Amer. Math. Soc. 50 (2013), 373-390
MSC (2010): Primary 60-03; Secondary 01-01, 60F05, 62-03
Published electronically: March 28, 2013
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 60-03, 01-01, 60F05, 62-03

Retrieve articles in all journals with MSC (2010): 60-03, 01-01, 60F05, 62-03


Additional Information

Manfred Denker
Affiliation: Department of Mathematics, The Pennsylvania State University, State College, Pennsylvania 16802
Email: denker@math.psu.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-2013-01411-3
PII: S 0273-0979(2013)01411-3
Keywords: History of probability, law of large numbers, Bernoulli's theorem
Published electronically: March 28, 2013
Additional Notes: The author would like to thank Brian Nowakowski and an anonymous referee for valuable comments which led to several improvements of the text.
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.